You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1971-1972/73/3
On the axiom of choice for families of finite sets
Download
PDF
- On the axiom of choice for families of finite sets
Article
Original scientific text
Title
On the axiom of choice for families of finite sets
Authors
K. Wiśniewski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1971-1972/73/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
187-192
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics